# SDR YENA2024122001571

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 46,626 hours, 15,359 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Failed
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1193, BOS-MBJ. 'DIRTY SOCK FUME EVENT BEGINNING AT APPROX 25K IN DESCENT ENGINES ABOVE IDLE . BECOME VERY STRONG  PASSING 18K PERSISTED UNTIL SHUTDOWN AT THE GATE , COCKPIT AND ENTIRE CABIN NOTED BY ALL CREW MEMBERS. ( PACKS ); COMPLIED WTH INFO NOTICE -2017. LEVEL B DECONTAMINATION PERFORMED . PLACED APU ON MEL REMOVED AND REPLACED APU COOLING FAN IIAW AMM 49-52-00 APU COMPARTMENT CLEANING REQUIRED DECON PER TSM 05-50-ALL CHECKS NORMAL APU COMPARTMENT CLEANING REQUIRED  DECON LEVEL B WAS DONE PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.P CARD REMOVED MDDR # CLEARED  MX-4 UPDATED.'
